# SDR FDEA201010043906

- Difficulty date: October 4, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65159364
- Condition: Corroded
- Location: Bs 660 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 660 BETWEEN STRINGERS 29L AND 28L.  CUT OUT DAMAGED SHEAR TIE: 7/8" X 9 7/8" ON BS 660 FRAME BETWEEN STRINGER 28L AND 28R IAW SRM, REV 103,  53-10-4 FIG 15. FABRICATED SHEAR TIE REPAIR DOUBLER USING 7075-0, .063" X 11 1/4" X 3 1/4" IAW SRM 53-10-4 FIG 15 AND 53-10-2. INSTALLED   REPAIR DOUBLER IAW SRM 51-30-2 AND 53-10-4 FIG 15.
